Cramping every day and on duphaston - possible to miscarry?
I should be at 5 weeks tomorrow, and have been on duphaston (synthetic progesterone) since 2 dpo. I was supposed to take it for 14 days, but now am told that I may need to be on it till the end of the first trimester (I'm waiting to speak with a specialist about it tomorrow, via phone since I'm based in the middle of nowhere in the Pacific with the UN).
I have been having cramping - no spotting, for a week now. It feels just like af, and I don't know if it's more or less due to the progesterone, or the pregnancy.
I was just wondering if anyone knows if you can get pregnant, have a miscarriage, but if you're on progesterone, if that stops you from bleeding out or spotting?
I don't know anything about the progesterone bit but I'm sure that cramping, especially in early pregnancy is very normal due to everything moving around and stretching so try not to worry its a v good sign you've had not bleeding or spotting but remember that that can also be nothing at all and doesn't always mean miscarriage x
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.